MAUDE Adverse Event Report: SVS LLC PREMIERPRO; DRAPE, SURGICAL

SVS LLC PREMIERPRO; DRAPE, SURGICAL
Model Number 8326B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sterile or towels from premierpro are having an issue with extra lint that is transferring to wires when wet.Lots of lint coming off towels.
 
Event or Problem Description
The sterile operation room towels from premierpro are having an issue with extra lint that is transferring to wires when wet.Lots of lint coming off towels.

Brand Name
PREMIERPRO
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
SVS LLC
13034 ballantyne corporate pl
charlotte NC 28277
MDR Report Key25092856
Report Number25092856
Device Sequence Number10749164
Product Code KKX
UDI-Device Identifier00818566010193
UDI-Public(01)00818566010193
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number8326B
Device Catalogue Number8326B
Device Lot NumberCBBP12-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/23/2026